# SDR NACA2022011500001

- Difficulty date: January 15, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,444 hours, 18,847 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,223 hours, 3,275 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN BLADE #23 HAS SMALL NICK APROX 2 MM AND 14" FROM TIP. RIGHT ENGINE FAN BLADE 23 BLENDED AND FOUND WITHIN LIMITS IAW B767 AMM 72-00-00. FLUORESCENT PENETRANT INSPECTION COMPLETED, NO DEFECTS NOTED.
